Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/20578
DC FieldValueLanguage
dc.contributor.authorAl-Zoubi, Khaldounit
dc.contributor.authorAl-Azaizeh, Mariamit
dc.date.accessioned2018-03-22T12:22:24Z-
dc.date.available2018-03-22T12:22:24Z-
dc.date.issued2018-
dc.identifier.citationKhaldoun Al-Zoubi, Mariam Al-Azaizeh, "On graded classical 2-absorbing submodules of graded modules over graded commutative rings", in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 50 (2018)", Trieste, EUT Edizioni Università di Trieste, 2018, pp. 37-46it
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/20578-
dc.description.abstractLet G be a group with identity e. Let R be a G-graded commutative ring and M a graded R-module. In this paper, we will in- troduce the concept of graded classical 2-absorbing submodules of graded modules over a graded commutative ring as a generalization of graded classical prime submodules and investigate some basic properties of these classes of graded modules.it
dc.language.isoenit
dc.publisherEUT Edizioni Università di Triesteit
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internazionale*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectgraded 2-absorbing submoduleit
dc.subjectgraded classical prime submoduleit
dc.subjectgraded classical 2-absorbing submoduleit
dc.titleOn graded classical 2-absorbing submodules of graded modules over graded commutative ringsit
dc.typeArticleit
dc.identifier.doi10.13137/2464-8728/20578-
dc.subject.msc201013A02it
dc.subject.msc201016W50it
dc.identifier.eissn2464-8728-
dc.relation.ispartRendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.50 (2018)it
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.50 (2018)
Files in This Item:
File Description SizeFormat
Alzoubi.pdf265.13 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

334
checked on Aug 18, 2022

Download(s)

43
checked on Aug 18, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons